Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione - Y. Sire

A fractional Gehring lemma, with applications to nonlocal equations

created by mingione on 25 Oct 2014
modified on 29 Nov 2014

[BibTeX]

Published Paper

Inserted: 25 oct 2014
Last Updated: 29 nov 2014

Journal: Rend. Lincei, Mat. Appl.
Volume: 25
Pages: 345-358
Year: 2014

Abstract:

We describe a fractional version of the classical Gehring lemma. As a consequence, new self-improving regularity properties of solutions to integrodifferential equations emerge.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1